Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aciphex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-07-2005, 06:00 AM
Patty
Guest
 
Posts: n/a
Default Sudden onset of burning in the throat area.

My doctor prescribed me aciphex after I went to her with a very bad burning sensation in the throat area in wich was a very sudden onset, nothing I did would help except I noticed drinking very cold stuff eased the pain only for a few minutes at a time. Nothing over the counter worked.Aciphex definately helps, however I was tested for H.Pylori and it came back posotive, I was treated with what is called the prev-pack for 14 days, after finishing the prev-pack and all of the aciphex the symptoms returned after a day. Now I am going to have an EGD done, but I am worried about what this could be. Could the sudden onset of this be something that has ruptured, could it possibly be a hiatal hernia, I just dont know. I have had other symptoms within the past year such as having trouble breathing at times, I have went to the ER, and a couple of doctors and they just tell me its anxiety.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Throat sensation Kevin Invega 0 05-12-2008 07:47 PM
Tamiflu 4 onset of symptoms Mrs. K Tamiflu 0 07-05-2005 06:00 AM
anyone in Portland/Beaverton area?? Kay's mom Zonegran 0 07-05-2005 06:00 AM
Extreme Burning Vickie Elidel 0 05-25-2005 06:00 AM
Prickly tongue and burning mouth Unregistered Zetia 0 05-25-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:26 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.